# SDR FDEA2020061011100

- Difficulty date: May 31, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHEAR DECK STA 1681 RBL25 AND RBL33. REMOVED CORR ON SHEAR DECK IAW SRM 51-10-02. ORIG MAT .071 LOWEST .052 RBL25 AND .056 RBL33 FOUND OUT OF LIMITS IAW SRM 53-00-51-1A AND 53-60-51-2R REP 2. REPAIRED AREA IAW SRM 53-60-51-2R REP 2 ALT 1.
